Stopping Zoloft - side effects? 
Author Message
 Stopping Zoloft - side effects?

I would like to know the side effects of stopping Zoloft. I started Zoloft in
Nov. 1996 and started with a very low dose. I have been taking 100 mg. a day
now for about a year. I have tried to ask around and searched the internet, but
have not found any real answers. If anyone knows anything about what I should
expect, please let me know. If anyone knows of a place on the internet that
would give that information, that would be great too.

Thanks, Liz



Sat, 28 Oct 2000 03:00:00 GMT
 Stopping Zoloft - side effects?

Quote:

> I would like to know the side effects of stopping Zoloft. I started Zoloft in
> Nov. 1996 and started with a very low dose. I have been taking 100 mg. a day
> now for about a year. I have tried to ask around and searched the internet, but
> have not found any real answers. If anyone knows anything about what I should
> expect, please let me know. If anyone knows of a place on the internet that
> would give that information, that would be great too.

> Thanks, Liz


Hi, Liz, my advice would be to stagger the withdrawal, maybe start
taking your usual does alternate days for a month and if that's ok then
stopping all together. Don't try cold turkey - I did and after 4/5 days
I felt like hell (muscle spasms, headache, doziness, stomach pains). The
other thing is that if you do the alternate day thing and after a while
you statr to feel depressed again, go back to your normal dose. What's
your GP saying about it?

Hope this helps



Sun, 29 Oct 2000 03:00:00 GMT
 Stopping Zoloft - side effects?

Quote:


>> I would like to know the side effects of stopping Zoloft. I started Zoloft in
>> Nov. 1996 and started with a very low dose. I have been taking 100 mg. a day
>> now for about a year. I have tried to ask around and searched the
internet, but
>> have not found any real answers. If anyone knows anything about what I should
>> expect, please let me know. If anyone knows of a place on the internet that
>> would give that information, that would be great too.

>> Thanks, Liz

>Hi, Liz, my advice would be to stagger the withdrawal, maybe start
>taking your usual does alternate days for a month and if that's ok then
>stopping all together. Don't try cold turkey - I did and after 4/5 days
>I felt like hell (muscle spasms, headache, doziness, stomach pains). The
>other thing is that if you do the alternate day thing and after a while
>you statr to feel depressed again, go back to your normal dose. What's
>your GP saying about it?

Also you can just split the pills in half as you decrease in dosage.
I think continuing taking it daily at smaller split doses would be
better than alternating days.  I had no problems stopping cold turkey
from 50 mg, by the way, but everyone is different.


Sun, 29 Oct 2000 03:00:00 GMT
 Stopping Zoloft - side effects?

Hello, Liz!

Check out

     http://pharminfo.com/drugdb/zolf_arc.html#arc_zolf_38

for a discussion of Zoloft withdrawal side effects.  For what it's worth,
I've just ("semi-voluntarily")
stopped my own 100mg/day regimen, and I'm experiencing what sounds very
much like the "shocking" or
"electrical" symptoms described in the thread ref'd above.  'Sort of like
the momentarily-disoriented feeling
you get when you suffer a blow to the head, or at least that's how I'd
describe it.

I'm emailing you a text enclosure under separate cover, in case you're
unable to access the
web site.  Let me know how you make out...

Larry O.


Quote:

> > I would like to know the side effects of stopping Zoloft. I started
Zoloft in
> > Nov. 1996 and started with a very low dose. I have been taking 100 mg.
a day
> > now for about a year. I have tried to ask around and searched the
internet, but
> > have not found any real answers. If anyone knows anything about what I
should
> > expect, please let me know. If anyone knows of a place on the internet
that
> > would give that information, that would be great too.

> > Thanks, Liz

> Hi, Liz, my advice would be to stagger the withdrawal, maybe start
> taking your usual does alternate days for a month and if that's ok then
> stopping all together. Don't try cold turkey - I did and after 4/5 days
> I felt like hell (muscle spasms, headache, doziness, stomach pains). The
> other thing is that if you do the alternate day thing and after a while
> you statr to feel depressed again, go back to your normal dose. What's
> your GP saying about it?

> Hope this helps



Fri, 03 Nov 2000 03:00:00 GMT
 Stopping Zoloft - side effects?

Thank you, very interesting link on "electric shock" sideeffects of stopping
zoloft.

I had asked my doc if this was from Zoloft after I'd feel electric "zings"
shoot through my head after forgetting one dose. He'd never heard of this, but
since I also have (mild) MS, the neuros aren't surprised--they've heard all
kinds of weird symptom complaints from MS patients!

I stopped last week 50mg day, tapered off over only six days, at 1/2 pill/day.
The "zinging" sensation was there all right, but it was minimally annoying.
Since I wasn't positive that's what was causing it until these posts, I took
1/2 a painkiller, and no problem.
Hope this helps.  Thanks again for solving mystery.  Vivia
Watch my PBS special "Escape from Affluenza" July 7 at 9pm (check local
listings)



Mon, 13 Nov 2000 03:00:00 GMT
 
 [ 6 post ] 

 Relevant Pages 

1. Buy zoloft stop pain!. zoloft zoloft,zoloft common side effects,zoloft and pregnancy,alcohol and zoloft,zoloft withdrawl

2. Zoloft antidepressant: side effect of stopping

3. MedlinePlus Drug Information: zoloft!. zoloft litigation,zoloft zoloft,zoloft common side effects,alternatives to zoloft,zoloft withdrawl

4. Buy zoloft Pain Relief!. zoloft dialating pupils,how much zoloft is fatal,what is zoloft,zoloft side affects,zoloft constant tightness in chest

5. Need Side Effect info on Zoloft.

6. Side-effects of Zoloft?

7. Zoloft side-effects?

8. Zoloft Side Effects

9. Zoloft side effects

10. Zoloft:are any side effects permanent

11. Zoloft Side Effects

12. Zoloft Initial Side-effects


 
Powered by phpBB® Forum Software